# SDR TWAA0003713

- Difficulty date: February 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, AT THE AFT RT LAV, STRINGER 16R WAS CRACKED AT BOTTOM FASTENER AT AFT SIDE OF 965 BULKHEAD.  REPLACED LONGERON 16R FROM STA 955 TO 980 PER SPM 6-70-01 PAGE 2 AND 3.  INSTALLED LONGERON SPLICE AT STA 955R PER SRM 53-02 PAGE 48.
